# SDR 03019653

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N653FJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 64645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

The crew reported that the emergency floor track lighting was inoperative from seat row 5 forward.  The aircraft was ferried to ORD for maintenance.  Maintenance personnel removed and replaced the forward emergency floor track lighting strip.  An operational check was satisfactory and the aircraft was returned to service.
